# SDR SCNA05012

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 3,048 hours, 1,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK, MAINTENANCE FOUND EMERGENCY LIGHTS INOP AT SEATS 12, 13, & 14 LEFT SIDE.  REPLACED FUSES ON CHARGER AND OPERATION CHECKED NORMAL.
